# SDR C2XA10SH392

- Difficulty date: November 17, 2010
- Submitted: November 18, 2010
- Operation: Air carrier
- Aircraft: N12195
- Make and model: Emb EMB-145XR
- Aircraft serial: 145943
- Aircraft time: 13,985 hours, 7,462 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK MACHINE BULKHEAD AT FRAME 65 HAS CORROSION (LEVEL 2 LOCAL) AT STRINGER 16R.  MAINTENANCE PERFORMED REPAIR ON MACHINE BULKHEAD AT FRAME 65 STRINGER 16R IAW EMB-145XR SRM 51-10-03 AND CPM 51-21-06.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
